MathSciNet Relay Station
MathSciNet bibliographic data
MR2242477 15A21 (11E39)
Horn, Roger A.; Sergeichuk, Vladimir V. Canonical forms for complex matrix congruence and *congruence. Linear Algebra Appl. 416 (2006), no. 2-3, 1010–1032.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement